Murcia Skewb 2020


Date
Mar 14, 2020
City
Puente Tocinos, Murcia, Spain
Venue

Centro Municipal La Nave

Address
Polígono Camposol, nave 15-16, 30006 Puente Tocinos, Murcia
Organizers
Alexandre Toledo Guillén and Carlos Angosto Hernández
WCA Delegate
Carlos Méndez García-Barroso
Contact

Alexandre Toledo Guillén & Carlos Angosto Hernandez

Download all the competition's details as PDF here.
Information
Events
Main event
Number of times bookmarked
11
Registration period

Online registration opened and will close .

Registration requirements
Create a WCA account here if you don't have one.
If this is not your first competition, associate your WCA ID to your WCA account here.
Register for this competition here.
There is a competitor limit of 60 competitors.
The base registration fee for this competition is €10 (Euro).
Registration fees won't be refunded under any circumstance.
On the spot registrations will be accepted with a base registration fee of €10 (Euro).
Spectators can attend for free.

Inscription fee :
Cuota de participación:
General 10€
Socios/members AECR 7€

Por favor, no te registres hasta que sepas si vas a poder venir seguro.
Al registrarse hay que indicar la talla de camiseta en la celda "comentarios".
Aproximadamente 10 días antes del campeonato se mandará un email a cada participante para que confirme asistencia.
El pago se realizará en el lugar.

Please, do not sign up until you know for certain if you can come .
When registering, you must indicate the shirt size in the "comments" cell.
Approximately 10 days before the competition an email will be sent to each participant to confirm attendance.
Payment will be done at the venue.

Event Round Format Time limit Cutoff Proceed
3x3x3 Cube First round Ao5 10:00.00 Top 75% advance to next round
Second round Ao5 10:00.00 Top 75% advance to next round
Final Ao5 10:00.00
4x4x4 Cube Combined Final Bo2 / Ao5 10:00.00 2 attempts to get < 1:25.00
3x3x3 Blindfolded Final Bo3 10:00.00 cumulative *
3x3x3 Fewest Moves Final Mo3 1 hour
3x3x3 One-Handed Final Ao5 10:00.00
Megaminx Combined Final Bo2 / Ao5 10:00.00 2 attempts to get < 1:45.00
Pyraminx Final Ao5 10:00.00
Skewb First round Ao5 10:00.00 Top 75% advance to next round
Second round Ao5 10:00.00 Top 16 advance to next round
Final Ao5 10:00.00
4x4x4 Blindfolded Final Bo3 40:00.00 cumulative *

You are viewing the schedule for the venue Centro Municipal La Nave.
The schedule is displayed in the timezone Europe/Madrid.

Display the schedule as:
Display schedule for:
ALL

Schedule for Saturday (March 14, 2020)

From 09:00 AM
To 09:30 AM
Registration
Main Room
From 09:30 AM
To 10:15 AM
Pyraminx Final
Main Room
Format
Ao5
Time limit
10:00.00
From 10:15 AM
To 11:00 AM
Skewb First round
Main Room
Format
Ao5
Time limit
10:00.00
Proceed
Top 75% advance to next round
From 11:00 AM
To 12:00 PM
3x3x3 Fewest Moves Final (Attempt 1)
Auxiliary Room
Format
Mo3
Time limit
1 hour
From 12:00 PM
To 01:00 PM
Megaminx Combined Final
Main Room
Format
Bo2 / Ao5
Time limit
10:00.00
Cutoff
2 attempts to get < 1:45.00
From 01:00 PM
To 02:00 PM
3x3x3 Fewest Moves Final (Attempt 2)
Auxiliary Room
Format
Mo3
Time limit
1 hour
From 02:00 PM
To 03:00 PM
3x3x3 Cube First round
Main Room
Format
Ao5
Time limit
10:00.00
Proceed
Top 75% advance to next round
From 03:00 PM
To 04:00 PM
Lunch
Main Room
From 04:00 PM
To 04:40 PM
3x3x3 Blindfolded Final
Main Room
Format
Bo3
Time limit
10:00.00 cumulative *
From 04:40 PM
To 05:30 PM
4x4x4 Cube Combined Final
Main Room
Format
Bo2 / Ao5
Time limit
10:00.00
Cutoff
2 attempts to get < 1:25.00
From 04:40 PM
To 06:10 PM
4x4x4 Blindfolded Final
Auxiliary Room
Format
Bo3
Time limit
40:00.00 cumulative *
From 05:30 PM
To 06:10 PM
3x3x3 One-Handed Final
Main Room
Format
Ao5
Time limit
10:00.00
From 06:10 PM
To 07:10 PM
3x3x3 Fewest Moves Final (Attempt 3)
Auxiliary Room
Format
Mo3
Time limit
1 hour
From 07:10 PM
To 07:40 PM
3x3x3 Cube Second round
Main Room
Format
Ao5
Time limit
10:00.00
Proceed
Top 75% advance to next round
From 07:40 PM
To 08:10 PM
Skewb Second round
Main Room
Format
Ao5
Time limit
10:00.00
Proceed
Top 16 advance to next round
From 08:10 PM
To 08:35 PM
3x3x3 Cube Final
Main Room
Format
Ao5
Time limit
10:00.00
From 08:35 PM
To 09:00 PM
Skewb Final
Main Room
Format
Ao5
Time limit
10:00.00
From 09:00 PM
To 09:30 PM
Awards
Main Room

Time limit

If you reach the time limit during your solve, the judge will stop you and your result will be DNF (see Regulation A1a4).
A cumulative time limit may be enforced (see Regulation A1a2).

Cutoff

The result to beat to proceed to the second phase of a combined round (see Regulation 9g).

Format

The format describes how to determine the ranking of competitors based on their results. The list of allowed formats per event is described in Regulation 9b. See Regulation 9f for a description of each format.